본문 바로가기
KERD
논문KCI 등재

SOME IDENTITIES OF THE POLY-CHANGHEE AND UNIPOLY CHANGEE POLYNOMIALS

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Recently, several authors studied the degenerate q-special polynomials related to L. Carlitz’s degenerate polynomials. In this paper, we introduced the Carlitz’s type degenerate q-Changhee numbers and polynomials. Also, we study some explicit identities and properties for the Carlitz’s type degenerate q-Changhee numbers and polynomials arising from p-adic invariant q-integral on Zp.

Abstract

Recently, several authors studied the degenerate q-special polynomials related to L. Carlitz’s degenerate polynomials. In this paper, we introduced the Carlitz’s type degenerate q-Changhee numbers and polynomials. Also, we study some explicit identities and properties for the Carlitz’s type degenerate q-Changhee numbers and polynomials arising from p-adic invariant q-integral on Zp.

참고문헌 (30)

  1. T. Arakawa, "Bernoulli numbers and zeta functions" (2014), Springer
  2. J. Bernoulli, "Ars Conjectandi, in Werke, vol. 3" (1975), Birkh¨auser
  3. L. Comtet, "Advanced Combinatorics" (1974), Reidel
  4. D. V. Dolgy, "Some identities on the poly-Genocchi polynomials and numbers", Symmetry, 12, pp.1007~ (2020)
  5. D. V. Dolgy, "A note on Changhee polynomials and numberswith q-parameter", Int. J. Math. Anal, 8(26), pp.1255~1264 (2014)
  6. C. Frappier, "Representation formulas for entire functions of exponential type and generalized Bernoulli polynomials", J. Austral. Math. Soc. Ser. A, 64(3), pp.307~316 (1998)
  7. M. Kaneko, "Poly-Bernoulli numbers", J. Th´eor. Nombres Bordeaux, 9(1), pp.221~228 (1997)
  8. W. A. Khan, "Laguerre-based Hermite-Bernoulli polynomials associated with bilateral series", Tbilisi Math. J., 11(2), pp.111~121 (2018)
  9. D. S. Kim, "A note on polyexponential and unipoly functions", Russ. J. Math. Phys., 26(1), pp.40~49 (2019)
  10. 김대산, "A NOTE ON DEGENERATE STIRLING NUMBERS OF THE FIRST KIND", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 21(3), pp.393~404 (2018), 장전수학회[DOI]
  11. 김대산, "A note on $lanbda$-Bernoulli numbers of the second kind", Advanced Studies in Contemporary Mathematics, 30(2), pp.187~196 (2020), 장전수학회
  12. D. S. Kim, "Higher-order Changhee numbers and polynomials", Adv. Stud. Theor. Phys., 8(8), pp.365~373 (2014)
  13. D. S. Kim, "A note on Changhee polynomials and numbers", Adv. Stud. Theor. Phys., 7(20), pp.993~1003 (2013)
  14. T. Kim, "An invariant p-adic integral associated with Daehee numbers", Integral Transforms Spec. Funct., 13(1), pp.65~69 (2002)
  15. T. Kim, "p-adic q-integrals associated with the Changhee-Barnes’ q-Bernoulli polynomials", Integral Transforms Spec. Funct., 15(5), pp.415~420 (2004)
  16. T. Kim, "On the some identities of the type 2 Daehee and Changhee polynomials arising from p-adic integrals on Zp", Proc. Jangjeon Math. Soc., 22(3), pp.487~497 (2019)
  17. T. Kim, "A note on type 2 Changhee and Daehee polynomials", Rev. R. Acad. Cienc. Exactas F´ıs. Nat. Ser. A Mat. RACSAM, 113(3), pp.2783~2791 (2019)
  18. T. Kim, "Degenrate polyexponential functions and degenerate Bell polynomials", J. Math. Anal. Appl., 487(2), pp.124017~ (2019)
  19. T. Kim, "On type 2 degenerate Bernoulli and Euler polynomials of complex variable", Adv. Differ. Equ, 2019, pp.490~ (2019)
  20. T. Kim, "Degenerate poly-Bernoulli numbers and polynomials", Informatica, 31(3), pp.1~7 (2020)
  21. T. Kim, "Degenerate polyexponential functions and type 2 degenerate poly-Bernoulli numbers and polynomials", Adv. Difference Equ, pp.168~179 (2020)
  22. T. Kim, "Degenerate binomial coefficients and degenerate hypergeometirc functions", Adv. Difference Equ, 2020, pp.115~ (2020)
  23. 권종겸, "A NOTE ON THE TYPE 2 POLY-APOSTOL-BERNOULLI POLYNOMIALS", Advanced Studies in Contemporary Mathematics, 30(2), pp.253~262 (2020), 장전수학회
  24. 권종겸, "On the some identities of the type 2 Daehee and Changhee polynomials arising from p-adic integrals on Z_p", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 22(3), pp.487~498 (2019), 장전수학회
  25. D. S. Lee, "Type 2 Degenerate Poly-Euler Polynomials", Symmetry, 12, pp.1011~ (2020)
  26. Q. M. Luo, "Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials", J. Math. Anal. Appl., 308(1), pp.290~302 (2005)
  27. P. Natalini, "A generalization of the Bernoulli polynomials", J. Appl. Math., (3), pp.155~163 (2003)
  28. S. Roman, "The umbral calculus" (2005), Dover
  29. F. Qi, "Explicit formulas for computing Bernoulli numbers of the second kind and Stirling numbers of the first kind", Filomat, 28(2), pp.319~327 (2014)
  30. Feng Qi, "AN INTEGRAL REPRESENTATION, SOME INEQUALITIES, AND COMPLETE MONOTONICITY OF THE BERNOULLI NUMBERS OF THE SECOND KIND", 대한수학회보, 52(3), pp.987~998 (2015), 대한수학회

관련 논문AI추천

이 간행물의 다른 논문 (9건)